# SDR SWAA2021011140107

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 62,938 hours, 27,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERABLE AT SEAT ROW 16DEF.  RELAMPED EMERGENCY EXIT LIGHT AT SEAT ROW 16DEF, PER AMM 33-51-03.
